Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 738014

Phantom mappings and a shape-theoretic problem concerning products


Mardešić, Sibe
Phantom mappings and a shape-theoretic problem concerning products // Topology and its applications, 178 (2014), 248-264 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 738014 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Phantom mappings and a shape-theoretic problem concerning products

Autori
Mardešić, Sibe

Izvornik
Topology and its applications (0166-8641) 178 (2014); 248-264

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Hawaiian earring; Pointed sum of 1-spheres; Shape category; Resolution; Homotopy expansion; Phantom mapping

Sažetak
In the paper one considers the Hawaiian earring (H, ∗), the wedge (P, ∗) of a sequence of 1-spheres and their Cartesian product (H×P, ∗). One also considers the shape morphisms S[πH], S[πP], induced by the canonical projections π_H : H×P → H, π_P : H×P → P. The shape-theoretic problem asks if there exist a polyhedron Z and a shape morphism H : Z → H×P, H not equals to S[∗], such that S[π_H]H = S[∗] and S[π_P]H = S[∗]. Here S[∗] denotes the shape morphisms, induced by the constant mappings ∗ : Z → H×P, ∗ : Z → H, and ∗ : Z → P. Answering this problem affirmatively, would imply that the Cartesian product H×P is not a product in the shape category of topological spaces. The main result of the paper establishes equivalence between the shape-theoretic problem and a problem involving phantom mappings.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0372791-2802 - Teorija dimenzije i oblika (Sibe Mardešić, )

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Sibe Mardešić (autor)

Citiraj ovu publikaciju

Mardešić, Sibe
Phantom mappings and a shape-theoretic problem concerning products // Topology and its applications, 178 (2014), 248-264 (međunarodna recenzija, članak, znanstveni)
Mardešić, S. (2014) Phantom mappings and a shape-theoretic problem concerning products. Topology and its applications, 178, 248-264.
@article{article, author = {Marde\v{s}i\'{c}, S.}, year = {2014}, pages = {248-264}, keywords = {Hawaiian earring, Pointed sum of 1-spheres, Shape category, Resolution, Homotopy expansion, Phantom mapping}, journal = {Topology and its applications}, volume = {178}, issn = {0166-8641}, title = {Phantom mappings and a shape-theoretic problem concerning products}, keyword = {Hawaiian earring, Pointed sum of 1-spheres, Shape category, Resolution, Homotopy expansion, Phantom mapping} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus





Contrast
Increase Font
Decrease Font
Dyslexic Font